Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 74, NWS Hastings, NE

May 17, 2017Jewell County, Mitchell County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at May 17, 2017, 6:58 AM CDT for Jewell County, Mitchell County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 6:58 AM CDT (11:58 UTC)
Expired
May 17, 2017, 7:19 AM CDT
In force
21 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jewell County, KS, Mitchell County, KS

The radar

The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 12.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-468 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS53 KGID 171158
SVRGID
KSC089-123-171245-
/O.NEW.KGID.SV.W.0074.170517T1158Z-170517T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
658 AM CDT WED MAY 17 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Mitchell County in north central Kansas...
  Southern Jewell County in north central Kansas...

* Until 745 AM CDT

* At 657 AM CDT, a severe thunderstorm was located over Victor, or 15
  miles northwest of Lincoln, moving north at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Beloit, Cawker City, Glen Elder, Jewell, Tipton, Ionia, Randall,
  Hunter, Scottsville and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3936 9849 3978 9841 3970 9793 3951 9793
      3922 9808 3922 9849
TIME...MOT...LOC 1157Z 200DEG 31KT 3924 9828 

HAIL...1.00IN
WIND...60MPH
 
$$

JCB
2 follow-up statements
014 
WWUS53 KGID 171214
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
714 AM CDT WED MAY 17 2017

KSC089-123-171245-
/O.CON.KGID.SV.W.0074.000000T0000Z-170517T1245Z/
Mitchell KS-Jewell KS-
714 AM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHERN MITCHELL AND SOUTHERN JEWELL COUNTIES...

At 714 AM CDT, a severe thunderstorm was located near Glen Elder, or
7 miles west of Beloit, moving north at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Beloit, Cawker City, Glen Elder, Jewell, Ionia, Randall and
Scottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3978 9841 3970 9793 3951 9793 3934 9802
      3935 9826 3949 9847
TIME...MOT...LOC 1214Z 193DEG 36KT 3943 9823 

HAIL...1.00IN
WIND...60MPH
 
$$

Kelley
906 
WWUS53 KGID 171219
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
719 AM CDT WED MAY 17 2017

KSC089-123-171229-
/O.CAN.KGID.SV.W.0074.000000T0000Z-170517T1245Z/
Mitchell KS-Jewell KS-
719 AM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MITCHELL AND SOUTHERN
JEWELL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3978 9841 3970 9793 3951 9793 3934 9802
      3935 9826 3949 9847
TIME...MOT...LOC 1217Z 200DEG 31KT 3947 9821 

$$

Kelley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:31 AM CDT, 27 minutes earlier.

Area forecast discussion, May 17, 6:31 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
631 AM CDT Wed May 17 2017

.SHORT TERM...(Today and tonight)
Issued at 403 AM CDT Wed May 17 2017

Early this morning, one round of showers/storms has finally pushed
off to the east of the CWA, another one has developed across our
southern half. The main feature of interest through the short
term, an upper level low pressure system, is shown by satellite
data to be currently spinning over the CO/KS border. At the
surface, similar to last night, convection moving through had made
the wind field a bit messy and even at 3 am winds are
light/variable for much of the CWA, but the main area of low
pressure currently sits over swrn KS, with a trough axis/cool
front extending to the northeast through the area. Temps at 3AM
are in the lower/mid 50s.

The general story for this short term period today/tonight really
hasn't changed much. Models continue to show the main upper low
sliding northeast through day, centered roughly over the
southeastern third of the CWA by 18Z, and to the northern NE/IA
border area by evening. The surface low looks to take a similar
path. Models showing precipitation expanding in coverage this
morning as lift continues to increase with the upper low moving
in, pushing north with time. Kept the mention of thunder going
CWA, SPC meso page showing some MUCAPE around, and models in
pretty good agreement keeping it around (though to varying
degrees). A little more uncertainty arises this afternoon, as the
timing of the upper/sfc low is crucial to severe weather chances
for our CWA. At this time, it appears that while chances across
our eastern areas are non-zero, the better chances should be to
our east, in areas that will have a shot at better destabilization
before the low gets there. If things had even been 3 hrs slower
than currently expected to play out today, severe weather this
afternoon would have been a bigger concern for more of our CWA.
Will see how things evolve through the day. This evening, do have
some lingering showers across the north, little/if any instability
is expected to be in the area. Continued to keep the 06-12Z
period dry, as upper level shortwave ridging between systems
builds into the area.

Confidence in highs today is not high. The amount of precip/sky
cover and with the passing sfc low/front looks to keep the NNW in
the mid 60s for highs, further south there is the potential for
more sun and warming a bit, and have highs in the lower/mid 70s.

.LONG TERM...(Thursday through Tuesday)
Issued at 403 AM CDT Wed May 17 2017

An upper level low is expected to affect the forecast area
Thursday through Saturday. The low will move out of the Rockies
Thursday and finally move to the northeast on Saturday. The
surface low moves from the southern high plains through the area
and to the northeast.

Thursday morning should remain dry since the low is still far
enough away, but during the afternoon, there could be some
showers and thunderstorms that move into the western part of the
forecast area. During the evening, the showers and thunderstorms
should spread across the forecast area. There is some MUCAPE with
the system, but most of it is further south. All of the models
have fairly decent QPF across the area through the night.

By Friday morning the CAPE is gone but there will be showers
across the area. During the afternoon the CAPE returns and have
thunderstorms across the area. The thunderstorms continue into
Friday night. Saturday, the upper low is finally moving to the
northeast and the showers should come to an end.

A surface high pressure system will settle into the area for
Saturday night into Sunday and there should be a break in the
precipitation through Sunday evening.

The next upper level wave will affect the area late Sunday night
through Tuesday. Most of the time there will be showers, but there
is a little instability Monday afternoon and evening to set off a
few thunderstorms.

&&

.AVIATION...(For the 12Z KGRI/KEAR TAFS through 12Z Thursday)
Issued at 628 AM CDT Wed May 17 2017

The main upper level low pressure system will cross northeast
through the area today, bringing continued chances for showers and
thunderstorms to both terminal sites. Precipitation may come in
waves, but pinning down the exact timing is difficult, and have
SHRA mention going through the afternoon with VCTS. Precipitation
should move out of the area early this evening. It's a messy
surface pattern early this morning with variable wind directions,
something that is expected to continue at least through part of
the morning. Once the main sfc low passes to the east, more
northwesterly wind will develop, and gusts near 25 MPH will be
possible through the afternoon.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...ADP
LONG TERM...JCB
AVIATION...ADP
Hazardous weather outlook, May 17, 4:50 AM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Hastings NE
450 AM CDT Wed May 17 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
181200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
450 AM CDT Wed May 17 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

This morning, thunderstorms are expected to expand in coverage
across the outlook area. There will be the potential for some
thunderstorms to be strong, with small hail and gusty winds the
primary hazards.

This afternoon, thunderstorm chances continue, and there is a
chance that a few may become severe. The best chance for severe
thunderstorms looks to be east of Highway 281. The primary
hazards would be hail near the size of quarters and wind gusts
near 60 MPH, though an isolated tornado is not completely out of
the question.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible Thursday afternoon and overnight for
most of the outlook area. Along and south of Interstate 80, some
of the thunderstorms could be severe with large hail and damaging
winds.

There could be a few thunderstorms Friday afternoon and evening
and again Monday afternoon and evening. Severe weather is not
expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon for areas east of
Highway 281.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Special weather statement, May 17, 2:00 AM CDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Hastings NE
200 AM CDT WED MAY 17 2017

NEZ049-170745-
Polk NE-
200 AM CDT WED MAY 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 245 AM CDT...

At 200 AM CDT, Doppler radar was tracking a strong thunderstorm over
Stromsburg, or 16 miles north of York, moving northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Stromsburg, Osceola, Shelby and Polk.

LAT...LON 4105 9783 4106 9783 4136 9753 4137 9745
      4139 9737 4105 9737
TIME...MOT...LOC 0700Z 226DEG 43KT 4110 9759

Heinlein
Local storm report, May 17, 2:02 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
202 AM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     TSTM WND GST     3 SSE BRADSHAW          40.85N 97.72W
05/17/2017  M54 MPH          YORK               NE   MESONET

&&
Local storm report, May 17, 4:37 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
437 AM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             EDGAR                   40.37N 97.97W
05/16/2017  E0.50 INCH       CLAY               NE   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL. TIME EST FM RADAR.

0444 PM     TORNADO          3 NE EXETER             40.67N 97.42W
05/16/2017                   FILLMORE           NE   TRAINED SPOTTER

            CORRECTED TO CHANGE FROM LANDSPOUT TO
            GUSTNADO AFTER REVIEWING VIDEO. FUNNEL WAS
            ONLY PARTIALLY VSBL FROM DUST. THE UPPER
            PORTION OF THE FUNNEL DID NOT CONNECT TO
            CLOUD BASE, BUT MAY NOT HAVE BEEN FULLY
            VSBL.

0503 PM     HAIL             PORTIS                  39.56N 98.69W
05/16/2017  E1.00 INCH       OSBORNE            KS   911 CALL CENTER

            PENNY UP TO QUARTER SIZE.

0504 PM     HAIL             1 S ALTON               39.46N 98.95W
05/16/2017  E0.88 INCH       OSBORNE            KS   LAW ENFORCEMENT

0528 PM     TSTM WND GST     4 SSW STOCKTON          39.38N 99.29W
05/16/2017  M54 MPH          ROOKS              KS   AWOS

            MEASURED AT STOCKTON AIRPORT. CORRECTED
            SOURCE.

0529 PM     HAIL             4 SSW BURR OAK          39.82N 98.33W
05/16/2017  E0.50 INCH       JEWELL             KS   AMATEUR RADIO

0538 PM     TSTM WND GST     1 W LOGAN               39.66N 99.58W
05/16/2017  M71 MPH          PHILLIPS           KS   MESONET

            PKWND 75 MPH 543 PM.

0539 PM     HAIL             BURR OAK                39.87N 98.31W
05/16/2017  M1.00 INCH       JEWELL             KS   CO-OP OBSERVER

0544 PM     TSTM WND DMG     PHILLIPSBURG            39.76N 99.32W
05/16/2017                   PHILLIPS           KS   AMATEUR RADIO

            ROOF BLOWN OFF RESTAURANT IN TOWN. REPORTS
            OF POWER LINES AND LARGE TREE BRANCHES
            (6-12" DIAMETER) DOWN IN PARTS OF THE
            COUNTY. STILL ASSESSING DMG.

0544 PM     TSTM WND GST     1 S PHILLIPSBURG        39.74N 99.32W
05/16/2017  M58 MPH          PHILLIPS           KS   AWOS

            PKWND 71 MPH AT 548 PM.

0546 PM     HAIL             2 W HEBRON              40.17N 97.63W
05/16/2017  E1.00 INCH       THAYER             NE   TRAINED SPOTTER

            2 WEST OF HEBRON.

0549 PM     TSTM WND GST     5 WSW AGRA              39.74N 99.22W
05/16/2017  E55 MPH          PHILLIPS           KS   TRAINED SPOTTER

            PEA TO HALF INCH HAIL ALSO ONGOING.

0552 PM     HAIL             6 N ESBON               39.92N 98.43W
05/16/2017  E1.00 INCH       JEWELL             KS   TRAINED SPOTTER

0554 PM     HAIL             2 W BRUNING             40.34N 97.59W
05/16/2017  E1.00 INCH       THAYER             NE   STORM CHASER

            ONGOING.

0555 PM     HAIL             3 N BELVIDERE           40.29N 97.56W
05/16/2017  E1.00 INCH       THAYER             NE   PUBLIC

            SOCIAL MEDIA PHOTO REPORT.

0604 PM     TSTM WND GST     1 SSW SMITH CENTER      39.76N 98.79W
05/16/2017  M54 MPH          SMITH              KS   AWOS

            MEASURED AT AIRPORT.

0607 PM     HAIL             OHIOWA                  40.42N 97.45W
05/16/2017  E1.00 INCH       FILLMORE           NE   EMERGENCY MNGR

            DIME UP TO QUARTER SIZE. TIME EST FM RADAR.

0614 PM     HAIL             5 N SUPERIOR            40.10N 98.07W
05/16/2017  E1.00 INCH       NUCKOLLS           NE   STORM CHASER

            ONGOING.

0619 PM     TSTM WND GST     7 N LEBANON             39.92N 98.56W
05/16/2017  E60 MPH          SMITH              KS   AMATEUR RADIO

            ESTIMATED 50-60 MPH.

0625 PM     TSTM WND GST     2 N FRANKLIN            40.12N 98.95W
05/16/2017  M64 MPH          FRANKLIN           NE   MESONET

0647 PM     TSTM WND DMG     2 W ROSELAND            40.47N 98.59W
05/16/2017                   ADAMS              NE   EMERGENCY MNGR

            GRAIN BIN IN ROAD AT HWY 74 AND BLADEN RD.
            POWER POLE SNAPPED AS WELL. TIME EST FM
            RADAR.

0651 PM     TSTM WND GST     5 NNE LOOMIS            40.54N 99.46W
05/16/2017  M59 MPH          PHELPS             NE   MESONET

0653 PM     TSTM WND GST     7 N FUNK                40.57N 99.27W
05/16/2017  M59 MPH          PHELPS             NE   MESONET

0655 PM     TSTM WND GST     2 ENE HOLDREGE          40.45N 99.34W
05/16/2017  M67 MPH          PHELPS             NE   AWOS

            MEASURED AT AIRPORT.

0658 PM     TSTM WND GST     3 N JUNIATA             40.63N 98.52W
05/16/2017  M62 MPH          ADAMS              NE   MESONET

0705 PM     TSTM WND GST     2 WNW HASTINGS          40.60N 98.43W
05/16/2017  M56 MPH          ADAMS              NE   ASOS

            MEASURED AT AIRPORT.

0720 PM     TSTM WND DMG     5 NE DONIPHAN           40.82N 98.31W
05/16/2017                   HALL               NE   LAW ENFORCEMENT

            SEMI BLOWN OVER ON EASTBOUND I-80 BLOCKING
            BOTH LANES AT MILE MARKER 316. A SMALL CORE
            OF VERY STRONG WINDS INDICATED IN THAT AREA
            ON RADAR. TIME EST FM RADAR.

0735 PM     TSTM WND GST     3 W PHILLIPS            40.90N 98.26W
05/16/2017  M58 MPH          MERRICK            NE   MESONET

0747 PM     TSTM WND DMG     1 E GILEAD              40.15N 97.39W
05/16/2017                   THAYER             NE   911 CALL CENTER

            3 POWER POLES SNAPPED NORTH OF HIGHWAY 136
            ON HIGHWAY 53.

1148 PM     TSTM WND GST     1 E ALMA                40.10N 99.35W
05/16/2017  M54 MPH          HARLAN             NE   MESONET

1206 AM     TSTM WND GST     3 SSW NAPONEE           40.04N 99.16W
05/17/2017  M53 MPH          FRANKLIN           NE   MESONET

1235 AM     TSTM WND GST     2 NE NORMAN             40.50N 98.76W
05/17/2017  M64 MPH          KEARNEY            NE   MESONET

1247 AM     TSTM WND GST     2 SW ROSELAND           40.45N 98.59W
05/17/2017  M53 MPH          ADAMS              NE   MESONET

0100 AM     TSTM WND GST     2 S HASTINGS            40.56N 98.38W
05/17/2017  E60 MPH          ADAMS              NE   NWS EMPLOYEE

0135 AM     TSTM WND GST     SUTTON                  40.61N 97.86W
05/17/2017  M54 MPH          CLAY               NE   MESONET

0157 AM     TSTM WND GST     3 SSE BRADSHAW          40.85N 97.72W
05/17/2017  M54 MPH          YORK               NE   MESONET

&&
Local storm report, May 17, 6:09 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
609 AM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     CAMPBELL                40.30N 98.73W
05/17/2017  E70 MPH          FRANKLIN           NE   LAW ENFORCEMENT

            WINDS ESTIMATED AT 65 TO 70 MPH. TIME
            ESTIMATED FROM RADAR.

&&

JCB
Special weather statement, May 17, 6:49 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Hastings NE
649 AM CDT WED MAY 17 2017

KSZ007-019-171230-
Jewell KS-Mitchell KS-
649 AM CDT WED MAY 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL AND SOUTHERN JEWELL
COUNTIES UNTIL 730 AM CDT...

At 649 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hunter, or 17 miles northwest of Lincoln, moving north at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Beloit, Cawker City, Glen Elder, Jewell, Tipton, Ionia, Randall,
Hunter and Victor.

LAT...LON 3955 9849 3976 9847 3967 9801 3922 9824
      3922 9849
TIME...MOT...LOC 1149Z 193DEG 42KT 3921 9839

JCB
Local storm report, May 17, 6:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
657 AM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HAIL             HUNTER                  39.24N 98.40W
05/17/2017  E1.00 INCH       MITCHELL           KS   FIRE DEPT/RESCUE

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:39 PM CDTSpecial Weather StatementGIDOsborne51 min
May 16, 8:47 PM CDTSpecial Weather StatementGIDMitchell28 min
May 16, 9:34 PM CDTSpecial Weather StatementGIDMitchell41 min
May 16, 10:16 PM CDTSpecial Weather StatementGIDMitchell14 min
May 16, 11:22 PM CDTSevere Thunderstorm WarningGIDPhillips38 min
May 17, 6:49 AM CDTSpecial Weather StatementGIDMitchell41 min
May 17, 11:25 AM CDTSpecial Weather StatementGIDMitchell50 min
May 17, 11:27 AM CDTAreal Flood WarningGIDPhillips12 hr
May 17, 3:05 PM CDTFlash Flood WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith37 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.